Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin at Marshall.centre(at)gmail(dot)com. In the subject, please use "Help needed for www.helico.com"

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?



此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长 Marshall.centre(at)gmail(dot)com。标题请用 "Help needed for www.helico.com"
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

Help with the medicine issues

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
cerrito
Posts: 3
Joined: Thu Nov 22, 2012 7:59 pm

Help with the medicine issues

Post by cerrito »

Hi I am new to the forum but happy I found it.
I believe I had this H. Pylori alien in my stomach for a looong time and I went to get treated but doctors in my case didn't follow up the issue and here I am diagnosed with this ones more.

I have some question if you can answer.
I was given last week by my doctor medication 1st Lansoprazole to stop the horrible metallic taste on the side of my tongue. I wast told to take this one in the morning 2 or 3 hrs before any food, this means that I have to get up at 4am to take it because I need to get up at 6am and have breakfast before I go to work.
Then Doctor call me to say I had pylori, the pharmacist read the prescription and I was given one twice and day 500mg Clarithoromycin.
and 500mg two tables, twice a day, this is 2000mg a day of Amoxicillin. :o
problem is that I have felt very sick and the tongue feels like the tables are in my mouth rather than in the stomach, I feel sick and nauseous to the point of vomiting, feel bloated and stomach irritation, my tongue grew about twice the size and could hardly speak.
is this normal or am I having a bad reaction to the antibiotics.
I started yesterday at lunch time and I did not take it in the evening as I was feeling very sick and vomitign, I called my doctor to advice but is not in I have not taken it this morning and I am very scare of taking it this lunch time but my friend told me I should take it, so I have done and now I am feeling sick as a dog.

Appreciate your comments

Helico_scientist
Posts: 121
Joined: Tue Nov 08, 2011 10:55 am

Re: Help with the medicine issues

Post by Helico_scientist »

Hi,

First I wouldn't consider H. pylori as an alien, it is just a bacteria and you already have millions of bacteria into your body. Some are good, some are not as good, some are really bad but the good thing is that we can get rid of them thanks to antibiotics.

The treatment you have looks normal. Your dose of amoxicillin is even lower than the one we give to our patients. However, I don't think it is necessary to take Lansoprazol 2 to 3 hours before breakfast. Half an hour before should be enough, before or after food. I agree that the side effects of this treatment can be pretty bad. If you go through the forum you'll see that lots of people complain about it. But you have to follow this treatment and not stop, it is the ONLY way. If you stop half way through of forget pills in between your bacteria might become resistant and unfortunately the next treatment you'll have to take could be worse.

Of course, if your side effect are too bad, like rash or vomiting, this might means that you are allergic to it. In that case your doctor will have to replace one of the drugs. I think it might be the case for you if your tongue is twice the size. The metallic taste however is normal and will disappear as soon as you stop the treatment. Please contact your doctor about these side effects. And since you just started, talk to your doctor before taking any more pills.

Good luck

cerrito
Posts: 3
Joined: Thu Nov 22, 2012 7:59 pm

Re: Help with the medicine issues

Post by cerrito »

Thank you for your reply,

I stacked to the medicine and my doctor could not speak to me. I stopped vomiting and the tongue went back to normal size. I am feeling poorly but I can keep the medicine in if I eat very light food mash potato and plain spaghetti, I will continue with medicine.

Thanks again.

Post Reply

Return to “Hot Topics and Common forum Issues 热门话题和常见问题”